# SDR YENA201707160575

- Difficulty date: July 17, 2017
- Submitted: July 17, 2017
- Operation: Air carrier
- Aircraft: N708JB
- Make and model: Airbus A320-232
- Aircraft serial: 3479
- Aircraft time: 37,477 hours, 12,985 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 321431
- Part serial: 065756
- Condition: No Test
- Location: Emergency Lights
- Part time: 37,469 hours, 12,983 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT FAILED TO TEST.   R & R THE BATTERY PACK 13WL . EMERGENCY LIGHT TESTED OK IAW AMM 33-51-38.
